Recent News
The recall of extra strong paracetamol warns of the risk of liver damage

Some extra strong acetaminophen, an analgesic sold under various brands, was collected because the bottles were not labeled correctly. According to the recall notice from A-S Medication Solutions, LLM, the lack of a mandatory OTC Drug Facts label may lead some consumers to take the painkiller without being aware of the potentially harmful effects.

Paracetamol is a common pain reliever that can be purchased over-the-counter at pharmacies, supermarkets and many other places. As with many medications, taking paracetamol improperly can result in adverse reactions – taking too much, for example, can result in liver damage.

Source: Slashgear

Safety warnings about these risks and how to take the medication properly are on the OTC Drug label – which, in this case, is missing from the painkiller bottle. According to the A-S Medication Solution, bottles of 100 counts of extra strong acetaminophen were included in the Health Essentials Kits distributed to Humana members.

The voluntary recall covers more than 198,000 vials of the painkiller, although, the company notes, has not received any reports of “adverse events” linked to the collected product. The image above shows the bottle included in the Health Essentials Kit, including its small label.

According to the company’s recall notice, the kits were “likely” distributed in the United States from January 14 to March 15, 2021. Humana members who received one of these kits can find identification details for the paracetamol bottles that were removed from the notice posted on the FDA website.

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.